Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

No bleeding post intake of mifepristone from Mtprost kit. When will periods commence?

Hello doctor I am pregnant.....its been 4 days above my periods I hve taken Mtprost kit from the chemist. Taken mifepristone 200mg today morning at 10 am But still periods didn t came..... Please suggest me that wen my periods wil come and hw to take other medicines in the kit
Asked On : Wed, 21 Mar 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Thanks for your query.
Mtprost is a kit used for medical abortion.
This kit should be taken strictly under the supervision of a Gynaecologist as it can cause severe bleeding and other serious complications.
As you have taken one tablet on your own I would suggest you to visit a Gynaecologist and get the proper dose prescribed.
Take care.
Answered: Wed, 21 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor